MathSciNet Relay Station
MathSciNet bibliographic data
MR2537993 03E72 (65G30)
Yang, Xibei; Lin, Tsau Young; Yang, Jingyu; Li, Yan; Yu, Dongjun Combination of interval-valued fuzzy set and soft set. Comput. Math. Appl. 58 (2009), no. 3, 521–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement